Second order linear difference equations over discrete Hardy fields. Ramayyan, A. and Thandapani, E. Kybernetika, 34(2):181-187, 1998.
Second order linear difference equations over discrete Hardy fields. [link]Link  Second order linear difference equations over discrete Hardy fields. [link]Paper  bibtex   
@article{journals/kybernetika/RamayyanT98,
  added-at = {2015-11-30T00:00:00.000+0100},
  author = {Ramayyan, A. and Thandapani, E.},
  biburl = {http://www.bibsonomy.org/bibtex/2fb999e61b6d62affcdf939005bad0513/dblp},
  ee = {http://www.kybernetika.cz/content/1998/2/181},
  interhash = {5e51333c19fe60d8373c6990f181ff11},
  intrahash = {fb999e61b6d62affcdf939005bad0513},
  journal = {Kybernetika},
  keywords = {dblp},
  number = 2,
  pages = {181-187},
  timestamp = {2015-12-01T11:35:06.000+0100},
  title = {Second order linear difference equations over discrete Hardy fields.},
  url = {http://dblp.uni-trier.de/db/journals/kybernetika/kybernetika34.html#RamayyanT98},
  volume = 34,
  year = 1998
}
Downloads: 0